JournalsrlmVol. 32, No. 1pp. 23–61

Norms and Cayley–Hamilton algebras

  • Claudio Procesi

    Università di Roma La Sapienza, Italy
Norms and Cayley–Hamilton algebras cover
Download PDF

A subscription is required to access this article.

Abstract

We develop the general Theory of Cayley–Hamilton algebras using norms and compare with the approach, valid only in characteristic 0, using traces and presented in a previous paper [19].

Cite this article

Claudio Procesi, Norms and Cayley–Hamilton algebras. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 32 (2021), no. 1, pp. 23–61

DOI 10.4171/RLM/925